Menopause Home > Common Reactions to Estropipate Vaginal Cream
Common Estropipate Vaginal Cream Side Effects
Women sometimes assume that estropipate vaginal cream can only cause vaginal side effects. However, because a significant amount of the hormones in the medication is absorbed into the bloodstream, any of the usual side effects of estrogen medications can occur with estropipate vaginal cream. Therefore, common side effects of estropipate vaginal cream include but are not limited to:
- Breast tenderness
- Irregular vaginal bleeding or spotting
- Abdominal (stomach) cramps or bloating
- Nausea and vomiting
- Hair loss
- High blood pressure
- High blood sugar (hyperglycemia)
- Fluid retention
- Enlargement of benign tumors of the uterus (uterine fibroids)
- Vaginal yeast infections.
In addition to the usual estrogen side effects, estropipate vaginal cream (like almost any vaginal product) can cause vaginal irritation.
You may experience some or none of the side effects of estropipate vaginal cream listed in this article. Unfortunately, it can be difficult to tell whether any particular side effect (such as nausea) is caused by estropipate vaginal cream or other factors. Therefore, make sure to let your healthcare provider know if you develop any side effects while using the cream or if something "just does not seem right." While it may not be a side effect of the medication, your healthcare provider will be able to diagnose and treat the problem.